Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 33, Issue 4, December 2018  pp. 379–397.

The weight distribution of a class of constacyclic codes

Authors:  Amita Sahni and Poonam Trama Sehgal
Author institution:Centre for Advanced Study in Mathematics, Panjab University, Chandigarh 160 014, India

Summary:  Let Fq be a finite field with q elements. For a non zero element λ in Fq, we consider λ-constacyclic codes of length N over Fq, where characteristic of Fq does not divide N. We find the necessary and sufficient conditions when a λ-constacyclic codes of length N over Fq has generator polynomial of the form (xn - β), β in Fq. We explicitly determine the weight distribution of such λ-constacyclic codes directly from their generator polynomials.

Contents   Full-Text PDF